# SDR CKSA96383

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Apron
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND COWLING APRON WORN THROUGH ON RIGHT HAND SIDE MARKED.  REPAIRED APRON, RIGHT HAND SIDE IAW SKETCH AIA/E/2436, EA 96-348 REPORT NR 96 AIA 197.  C-1 CHECK WORK CARD NR 1006.  NON-ROUTINE TASK CARD NR 89228.
